I have been taking vicodin ES for the past three months about 4-5 per day for migraines. I stopped cold turkey 3 days ago and haven't been able to sleep. I have the worst restless leg syndrome. Does anyone know how long this will last?
Hi Italy - Since you haven't been on them for too long, it should be 7-10 days max, as Laurie says. Blood pressure meds help w/ the withdrawal (clonidine patch), and maybe your Dr. could give you a few Benzos. to get through, if you are having anxiety (legs), no sleep, nausea, sweats. The great news is, on that day that the symptoms are first gone, I felt like a new person... almost like a light switch. And, its not long now for you. You're almost there. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2010 • 8 answers
Posted 13 May 2011 • 4 answers
Posted 24 Jan 2013 • 3 answers
Posted 7 Sep 2014 • 1 answer
Posted 1 Jun 2015 • 2 answers